# SDR CALA2014051691039

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 742 WEB PUNCTURED AT LBL 20.  REMOVED DAMAGE, FABRICATED & INSTALLED DOUBLER IAW SRM 53-00-07.  THIS IS A CAT A REPAIR IAW SRM 53-00-07, REPAIR 3, FIG 201. NO FURTHER ACTIONS REQUIRED.
